A two-fluid model for tissue growth within a dynamic flow environment

O'Dea, R.D., Waters, S.L. and Byrne, H.M., 2008. A two-fluid model for tissue growth within a dynamic flow environment. European Journal of Applied Mathematics, 19, pp. 607-634.

Full text not available from this repository.
Item Type: Journal article
Publication Title: European Journal of Applied Mathematics
Creators: O'Dea, R.D., Waters, S.L. and Byrne, H.M.
Publisher: Cambridge University Press
Date: 2008
Volume: 19
Identifiers:
NumberType
10.1017/S0956792508007687DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:49
Last Modified: 23 Aug 2016 09:06
URI: http://irep.ntu.ac.uk/id/eprint/3275

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year